Alert archive / Missouri / Special Weather Statements in 2016
Special Weather Statement, NWS St. Louis, MO
NWS St. Louis, MO issued this special weather statement at Jul 6, 2016, 12:13 PM CDT for 4 counties in Missouri; Adams County, Pike County, Illinois. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2016, 12:13 PM CDT (17:13 UTC)
- Expired
- Jul 6, 2016, 1:00 PM CDT
- In force
- 47 min
- Issued by
- NWS St. Louis, MO
Counties Adams County, IL, Pike County, IL, Lewis County, MO, Marion County, MO, Pike County, MO, Ralls County, MO
The radar
The St Louis radar (KLSX), 154 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 5.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -530 J/kg
- Mixed-layer LCL
- 1741 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -188 m²/s²
- 0-3 km storm-relative helicity
- -90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
909
WWUS83 KLSX 061713
SPSLSX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 PM CDT WED JUL 6 2016
ILZ095>097-MOZ019-026-027-034>036-042-051-061800-
BROWN IL-PIKE IL-ADAMS IL-RALLS MO-MONTGOMERY MO-MARION MO-SHELBY MO-
MONROE MO-LEWIS MO-AUDRAIN MO-PIKE MO-
1213 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR PIKE...ADAMS AND WESTERN BROWN
COUNTIES IN WEST CENTRAL ILLINOIS...PIKE AND NORTHEASTERN MONROE
COUNTIES IN NORTHEASTERN MISSOURI...NORTH CENTRAL MONTGOMERY COUNTY
IN EAST CENTRAL MISSOURI...NORTHEASTERN SHELBY COUNTY IN NORTHEASTERN
MISSOURI...NORTHEASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...LEWIS...
RALLS AND MARION COUNTIES IN NORTHEASTERN MISSOURI UNTIL 100 PM
CDT...
AT 1212 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR PHILADELPHIA TO 7 MILES SOUTHEAST
OF VANDALIA. MOVEMENT WAS NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
QUINCY...HANNIBAL...BOWLING GREEN...PITTSFIELD...VANDALIA...
PALMYRA...LOUISIANA...MONROE CITY...CANTON...WARREN...BARRY...
GRIGGSVILLE...CAMP POINT...PAYSON...NEW LONDON...MENDON...
LA GRANGE...CLAYTON...PERRY AND GOLDEN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 172 BETWEEN EXITS 2 AND 19.
INTERSTATE 72 BETWEEN EXITS 4 AND 35.
THIS ALSO INCLUDES WAKONDA STATE PARK...MARK TWAIN LAKE RECREATIONAL
AREA...AND SILOAM SPRINGS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4025 9150 4020 9150 4019 9096 4012 9091
4011 9092 4010 9090 3965 9062 3906 9154
3986 9193 4025 9167
TIME...MOT...LOC 1712Z 204DEG 56KT 3987 9171 3922 9142
$$
CVKINGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this special weather statement went out at Jul 6, 6:42 AM CDT, 5 hours 31 minutes earlier.
Area forecast discussion, Jul 6, 6:42 AM CDT, 5 hours 31 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 642 AM CDT WED JUL 6 2016 .SHORT TERM... (Through Late This Afternoon) Issued at 357 AM CDT Wed Jul 6 2016 Ongoing MCS to our north with its eastern section moving thru northern IL dropping to the south-southeast. Current indications are that this should hold together long enough to impact our far northern CWA and much of the CWA in Illinois during the early to mid morning hours. Severe threat should be minimal with this but will continue to monitor. Another MCS over in KS also bears watching, with the MCV from this activity expected to track eastward into our region later this morning and thru the afternoon. HRRR and our local WRF models picked up on this feature the best and supports likely PoPs or greater for much of our region from late morning thru much of the afternoon as it tracks west to east. Temperatures will be very conditional on the rain and become increasingly uncertain with time but should peak in the eastern CWA around midday or early afternoon with dropping temps with the increasing clouds and approaching rain, while will be stunted in the west this morning with some recovery in the mid to late afternoon. Favored max temps on the cool side of MOS. Heat index values look to edge around 100F for many areas near and south of Interstate 70 at some point today but not enough for an Advisory given what looks to be the very brief likelihood of the attainment of these heat index values and uncertainty. TES .LONG TERM... (Tonight through Tuesday) Issued at 357 AM CDT Wed Jul 6 2016 Tonight - Thu Precip assoc with MCV should exit sthrn IL this evng with much of the overnight prd dry. Subtle short wave embedded in the zonal flow will move out of the nthrn Plains this aftn and into IA/MN this evng. This should initiate TSTM dvlpmnt to our NW. This activity will drop SE overnight and may approach the nthrn FA well after midnight. The eventual sthrn extent of this activity and assoc outflow bndry will determine convective trends on Thu since the area will be largely void of any other forcing mechanisms. Any activity that does dvlp is expected to be sparse due to a substantial cap with 700mb temps of +13C to +15C. A dvlpng short wave across the Dakotas will be our next WX maker for the end of the week. Thu should be the hottest day of the week. 850mb temps of +22C to +25C support high temps in the mid 90s to near 100. I think plenty of BL moisture will help keep temps from getting out of hand and am expecting highs in the low/mid 90s...though there is the potential for temps to be a category higher. Regardless...highs in the 90s and Dps in the mid 70s will produce HIs above 100 across the entire area and possibly 105+. A headline may very well be needed. Thu Night - Fri Night Any convection that was able to dvlp drng the aftn should fade after 00Z. The aforementioned short wave will track from the Dakotas on Thu to the wrn Grt Lks Thu night into Fri mrng. This feature will lift a SFC low from IA Thu night to the Grt Lks by Fri night. A cold front assoc with the SFC low will drag thru the FA from Thu night thru Fri. There are timing differences...but the general scenario is for convection to fire along the front to our N/NW drng the late aftn and evng and then sink S/SE along with the front or at least what will become the effective front. Expect this activity to move into the wrn/nthrn CWA around midnight. Convection should continue to move SE drng the early mrng and then should slowly fade away towards 12Z. Front should progress to the I44 corridor in MO and I70 in IL by 18Z before addntl convection dvlps drng the aftn. Front is expected to clear the far sthrn zones across SE MO Fri evng...tho precip chances will continue for SE MO due to proximity to the bndry. SFC high centered across Hudson Bay builds into the region overnight. Temps on Fri could be tricky depending on evolution of mrng convection. Residual cloud cover...outflow bndrys and frontal timing will play an important roles. Sat - Sat night Fri's FROPA will introduce a cooler and drier air mass for the wknd. Upper heights begin to rise as a ridge progresses E from the Plains. This will cause the front to stall along the AR/MO border over the wknd so shtrn zones will continue to have diurnally driven precip chances. Guidance has come into better agreement depicting what appears to be an MCV traversing sthrn MO Sat. There is still some discontinuity on exact track of vort max but it appears to have shifted S/SW some. Potential clouds and precip may limit high temps...esp across the far sthrn CWA on Sat. Sun - Tue Upper ridge will be well established early next week. Sthrly flow will begin by Sun. This will allow normal summer time conditions to return as the air mass slowly modifies with limited chances for diurnally driven convection. 2% && .AVIATION... (For the 12z TAFs through 12z Thursday Morning) Issued at 642 AM CDT Wed Jul 6 2016 First batch of storms from the north edging UIN currently and ability to edge the STL metro sites looking more doubtful with western edge eroding as it pushes south. Will need to be monitored but due to it being in doubt currently, have no mention for this. Second batch of storms from the west are filling in a bit more of late and are still on track to move thru COU between 15-18z and STL metro sites between 17-20z, with UIN again being on the northern edge. After this, storm chances look small, small enough to preclude mention in the TAFs, but indications continue to favor another storm complex dropping from the northwest at the very end of the valid period or just beyond. Otherwise, southerly surface winds and mainly VFR conditions will prevail at the TAF sites thru the valid period. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jul 6, 4:54 AM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 454 AM CDT WED JUL 6 2016 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-071000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO- SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 454 AM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THIS MORNING. THE GREATEST THREAT WILL BE DAMAGING WIND GUSTS. ADDITIONAL SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA THIS AFTERNOON. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT INDEX VALUES WILL BE NEAR 105 DEGREES FOR MUCH OF THE REGION THURSDAY AFTERNOON. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY FOR LOCATIONS ALONG AND NORTH OF INTERSTATE 70 ON THURSDAY AND THURSDAY NIGHT. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON. 2%
In the hours before
Special weather statement, Jul 6, 10:51 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 AM CDT WED JUL 6 2016
MOZ041-042-050-051-061630-
BOONE MO-MONTGOMERY MO-CALLAWAY MO-AUDRAIN MO-
1051 AM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CALLAWAY...NORTHWESTERN
MONTGOMERY...CENTRAL AUDRAIN AND BOONE COUNTIES UNTIL 1130 AM CDT...
AT 1051 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 6 MILES NORTH OF MIDWAY TO 8 MILES
NORTHEAST OF ASHLAND. MOVEMENT WAS NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...FULTON...MEXICO...CENTRALIA...MONTGOMERY CITY...
HALLSVILLE...AUXVASSE...STURGEON...MARTINSBURG...SHAMROCK...MURRY...
MIDWAY...WILLIAMSBURG...HARRISBURG...KINGDOM CITY...BENTON CITY...
VANDIVER...HATTON AND THOMPSON.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN EXITS 121 AND 155.
THIS ALSO INCLUDES FINGER LAKES STATE PARK AND JEWELL CEMETERY
HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3915 9249 3934 9209 3934 9199 3898 9145
3879 9216 3903 9254
TIME...MOT...LOC 1551Z 244DEG 28KT 3907 9247 3887 9216
CVKINGLocal storm report, Jul 6, 10:52 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1052 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM HAIL COLUMBIA 38.95N 92.33W
07/06/2016 M0.70 INCH BOONE MO TRAINED SPOTTER
&&
WALSHSpecial weather statement, Jul 6, 11:29 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1129 AM CDT WED JUL 6 2016
MOZ026-027-034-035-042-050-051-060-061715-
RALLS MO-MONTGOMERY MO-MARION MO-CALLAWAY MO-SHELBY MO-WARREN MO-
MONROE MO-AUDRAIN MO-
1129 AM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR MONROE...NORTHEASTERN CALLAWAY...
MONTGOMERY...SHELBY...AUDRAIN...WESTERN RALLS...SOUTHWESTERN MARION
AND NORTHWESTERN WARREN COUNTIES UNTIL 1215 PM CDT...
AT 1128 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR CLARENCE TO NEAR CHAMOIS. MOVEMENT
WAS EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MEXICO...VANDALIA...MONTGOMERY CITY...MONROE CITY...HERMANN...
SHELBINA...PARIS...WELLSVILLE...SANTA FE...WARREN...AUXVASSE...
CLARENCE...NEW FLORENCE...JONESBURG...PERRY...MADISON...
SHELBYVILLE...LADDONIA...BELLFLOWER AND FARBER.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN EXITS 148 AND 188.
THIS ALSO INCLUDES DEUTSCHHEIM HISTORIC SITE...UNION COVERED BRIDGE
HISTORIC SITE...GRAHAM CAVE STATE PARK...AND MARK TWAIN LAKE
RECREATIONAL AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3993 9187 3921 9142 3914 9141 3914 9138
3871 9111 3870 9179 3918 9211 3924 9210
3924 9215 3948 9231 3995 9229
TIME...MOT...LOC 1628Z 275DEG 22KT 3978 9236 3876 9176
CVKINGLocal storm report, Jul 6, 11:54 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1154 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HEAVY RAIN MEXICO 39.17N 91.87W
07/06/2016 M1.10 INCH AUDRAIN MO EMERGENCY MNGR
30 MINUTE TOTAL
&&
WALSHLocal storm report, Jul 6, 11:57 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1157 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG CALEDONIA 37.76N 90.77W
07/06/2016 WASHINGTON MO STORM CHASER
POWER POLE SNAPPED
&&
WALSHSpecial weather statement, Jul 6, 12:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 PM CDT WED JUL 6 2016
ILZ095>097-MOZ019-026-027-034>036-042-051-061800-
BROWN IL-PIKE IL-ADAMS IL-RALLS MO-MONTGOMERY MO-MARION MO-SHELBY MO-
MONROE MO-LEWIS MO-AUDRAIN MO-PIKE MO-
1213 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR PIKE...ADAMS AND WESTERN BROWN
COUNTIES IN WEST CENTRAL ILLINOIS...PIKE AND NORTHEASTERN MONROE
COUNTIES IN NORTHEASTERN MISSOURI...NORTH CENTRAL MONTGOMERY COUNTY
IN EAST CENTRAL MISSOURI...NORTHEASTERN SHELBY COUNTY IN NORTHEASTERN
MISSOURI...NORTHEASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...LEWIS...
RALLS AND MARION COUNTIES IN NORTHEASTERN MISSOURI UNTIL 100 PM
CDT...
AT 1212 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR PHILADELPHIA TO 7 MILES SOUTHEAST
OF VANDALIA. MOVEMENT WAS NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
QUINCY...HANNIBAL...BOWLING GREEN...PITTSFIELD...VANDALIA...
PALMYRA...LOUISIANA...MONROE CITY...CANTON...WARREN...BARRY...
GRIGGSVILLE...CAMP POINT...PAYSON...NEW LONDON...MENDON...
LA GRANGE...CLAYTON...PERRY AND GOLDEN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 172 BETWEEN EXITS 2 AND 19.
INTERSTATE 72 BETWEEN EXITS 4 AND 35.
THIS ALSO INCLUDES WAKONDA STATE PARK...MARK TWAIN LAKE RECREATIONAL
AREA...AND SILOAM SPRINGS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4025 9150 4020 9150 4019 9096 4012 9091
4011 9092 4010 9090 3965 9062 3906 9154
3986 9193 4025 9167
TIME...MOT...LOC 1712Z 204DEG 56KT 3987 9171 3922 9142
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:30 AM CDT | Special Weather Statement | LSX | Saint Charles, Saint Louis, City of Saint Louis | 45 min |
| Jul 6, 9:15 AM CDT | Special Weather Statement | LSX | Montgomery, Saint Louis, Warren | 45 min |
| Jul 6, 10:44 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 46 min |
| Jul 6, 10:51 AM CDT | Special Weather Statement | LSX | Audrain, Boone | 39 min |
| Jul 6, 11:25 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds, Saint Francois, Washington | 65 min |
| Jul 6, 11:29 AM CDT | Special Weather Statement | LSX | Audrain, Monroe, Montgomery, Shelby, Warren | 46 min |
| Jul 6, 12:00 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 60 min |
| Jul 6, 12:36 PM CDT | Flash Flood Warning | LSX | Shelby | 3 hr |
Nearby
Special Weather Statements in Missouri, 2016Special Weather Statements in Illinois, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.